References of "Journal of Nonlinear Mathematical Physics"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailProducts in the category of Z_2^n manifolds
Bruce, Andrew UL; Poncin, Norbert UL

in Journal of Nonlinear Mathematical Physics (2019), 26(3), 420-453

Detailed reference viewed: 125 (20 UL)
Full Text
Peer Reviewed
See detailProfiles of inflated surfaces
Pak, Igor; Schlenker, Jean-Marc UL

in Journal of Nonlinear Mathematical Physics (2010), 17(2), 145--157

Detailed reference viewed: 99 (2 UL)
Full Text
Peer Reviewed
See detailDecomposition of symmetric tensor fields in the presence of a flat contact projective structure
Frégier, Yaël; Mathonet, Pierre UL; Poncin, Norbert UL

in Journal of Nonlinear Mathematical Physics (2008), 15(2), 252--269

Detailed reference viewed: 56 (1 UL)
Peer Reviewed
See detailDeformation quantization for almost-Kähler manifolds
Schlichenmaier, Martin UL

in Journal of Nonlinear Mathematical Physics (2004), 11(Supplement), 49-54

Detailed reference viewed: 61 (0 UL)